# SDR 99T64R738EWA

- Difficulty date: December 2, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, ATTACH ANGLE IN FRONT OF WING LIGHT LENS CORRODED ON WING FILLET PANEL 262A RIGHT.  BLENDED OUT CORROSION.  FABRICATED DOUBLERS AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/19/99.  (M)
